Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Generating functions for Hopf bifurcation with Sn-symmetry
CMUP and Dep. de Matemática Pura, Faculdade de Ciências, Universidade do Porto, Rua do Campo Alegre, 687, 4169-007 Porto, Portugal.
Centro de Matemática da Universidade do Porto (CMUP) and Dep. de Matemática Pur, Faculdade de Ciências, Universidade do Porto, Rua do Campo Alegre, 687, 4169-007 Porto, Portugal.
School of Mathematical Sciences, University of Nottingham, Nottingham, NG7 2RD, United Kingdom.
2009 (Engelska)Ingår i: Discrete and Continuous Dynamical Systems, ISSN 1078-0947, E-ISSN 1553-5231, Vol. 25, nr 3, s. 823-842Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Hopf bifurcation in the presence of the symmetric group (acting naturally by permutation of coordinates) is a problem with relevance to coupled oscillatory systems. To study this bifurcation it is important to construct the Taylor expansion of the equivariant vector field in normal form. We derive generating functions for the numbers of linearly independent invariants and equivariants of any degree, and obtain recurrence relations for these functions. This enables us to determine the number of invariants and equivariants for all , and show that this number is independent of for sufficiently large . We also explicitly construct the equivariants of degree three and degree five, which are valid for arbitrary .

Ort, förlag, år, upplaga, sidor
2009. Vol. 25, nr 3, s. 823-842
Nyckelord [en]
Equivariants, Generating functions, Hopf bifurcation, Invariants, Symmetric group
Nationell ämneskategori
Annan matematik
Identifikatorer
URN: urn:nbn:se:kth:diva-71077DOI: 10.3934/dcds.2009.25.823ISI: 000269221200005OAI: oai:DiVA.org:kth-71077DiVA, id: diva2:486498
Anmärkning
QC 20120131Tillgänglig från: 2012-01-30 Skapad: 2012-01-30 Senast uppdaterad: 2017-12-08Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Sök vidare i DiVA

Av författaren/redaktören
Rodrigues, Ana
I samma tidskrift
Discrete and Continuous Dynamical Systems
Annan matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 30 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf